# SDR UIEA200900035

- Difficulty date: July 1, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 28,942 hours, 4,321 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1U11715
- Part serial: 5755AUV
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT APPROX 20 TO 30 KIAS  EVEN POWER SETTING, AIRCRAFT STARTED AN UNCONTROLLED TURN TO THE RIGHT.  FULL LEFT RUDDER INPUT HAD NO EFFECT.  ABORTED TAKEOFF.  PER MCC REQUEST REPLACE RIGHT INBOARD AND OUTBOARD BODY GEAR STEERING ACTUATORS.  REPLACED NR 9 AND 15 BRAKES, REPLACED RT NOSE TIRE.  TAXI CHECKED AIRCRAFT, OPERATION CHECKED NORMAL.
